# SDR 07FDEA01220

- Difficulty date: March 31, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Plug
- Part number: 53FX889501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SECOND WINDOW PLUG AFT OF THE LEFT AFT EMERGENCY ESCAPE HATCH HAS CORROSION UNDER THE SEAL AT THE FWD LOWER PLUG RETAINER REMOVED WINDOW PLUG, REF MM 56-20-000-4 PG 1.  DRILLED HOLE IN THE WINDOW PLUG FOR JUMPER STRAP, REF EO NR 7-5620-7-4304.  INSTALLED WINDOW PLUG REF MM 56-20-000-4 PG 2-4.
